Sale!

Children’s Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen, Bubblegum Flavor, 4 fl. oz

$5.87

Category: Tag:

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children’s Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid’s liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2 x 5 inches; 4 Ounces
Item model number‏:‎60440
Date First Available‏:‎February 6, 2016
Manufacturer‏:‎Johnson & Johnson Consumer Inc.
ASIN‏:‎B01BGEVWZA
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2 x 2 x 5 inches; 4 Ounces
Item model number‏:‎60440
Date First Available‏:‎February 6, 2016
Manufacturer‏:‎Johnson & Johnson Consumer Inc.
ASIN‏:‎B01BGEVWZA
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

This liquid medicine temporarily relieves your child’s minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu
Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid’s pain reliever easy
With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Children’s Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen, Bubblegum Flavor, 4 fl. oz”

Your email address will not be published.